# SDR DHL9971225C

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 7710 · Power Indicating System
- Part: Skin
- Condition: Corroded
- Location: Nr 3 Cowling
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CORROSION IS BENEATH SKIN NR 8 AND NR 9 RIB RT SIDE OF COWL EXTERIOR.  CUT OUT SECTION OF SKIN, INSTALLED FLUSH REPAIR PER SRM 54-10-3, 7 X 12.
